# SDR AALA20011106

- Difficulty date: May 20, 2001
- Submitted: July 4, 2001
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 61 - EN ROUTE DFW-NRT - IN CRUISE AN UNIDENTIFIABLE STRONG NOXIOUS ODOR DETECTED ONBOARD.  AIR INTERRUPTED AND RETURNED TO DFW.  LANDED WITHOUT INCIDENT. TROUBLESHOT AIR CONDITIONING DUCTING AND LIGHTING FIXTURES IN CABIN AND FORWARD CARGO AREAS.  NO DISCREPANCIES FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
